On the nonlocal initial value problem for first order differential systems

Abstract

The aim of the is to study the existence of solutions of initial value problems for nonlinear first order differential systems with nonlocal conditions. The proof will rely on the Perov, Schauder and Leray-Schauder fixed point principles which are applied to a nonlinear integral operator splitted into two parts, one of Fredholm type for the subinterval containing the points involved by the nonlocal condition, and an another one of Volterra type for the rest of the interval. The novelty in this paper is that this approach is combined with the technique that uses convergent to zero matrices and vector norms.

Authors

Octavia Nica
Department of Mathematics, Babes-Bolyai University 400084 Cluj-Napoca, Romania

Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Nonlinear differential systemș; nonlocal initial condition; fixed point theorem; vector norm; matrix convergent to zero.

Paper coordinates

O. Nica, R. Precup, On the nonlocal initial value problem for first order differential systems, Stud. Univ. Babeş-Bolyai Math. 56 (2011) no. 3, 113-125.

PDF

About this paper

Journal

Studia Universitatis Babes-Bolyai Mathematica

Publisher Name

University Babeș-Bolyai

Print ISSN
Online ISSN

google scholar link

2011

Related Posts